# SDR AALA202409093688

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 50,742 hours, 19,212 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM PANEL MESSAGE - CHECK DOOR PRESSURE 3R. TROUBLESHOT AND FOUND DOOR 3R DOOR DAMPER LOW SERVICE PER AMM 52-10-00. DOOR PRESSURE OK.
